MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

SILK ROAD MEDICAL ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Catalog Number SR-6025-BC
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.The reported event does not indicate a manufacturing defect and the finished product lot was verified to meet quality requirements and was released for commercial use in accordance with srm procedures.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, during pre-dilatation of the enroute enflate transcarotid rx balloon, the balloon moved distal to the lesion.Imaging revealed a flow artifact.It was determined that the flow artifact was a dissection, due to the movement of the balloon.The physician placed an unplanned additional stent, and the procedure was completed successfully.

Brand Name
ENROUTE ENFLATE TRANSCAROTID RX BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key20450895
Report Number3014526664-2024-00197
Device Sequence Number17943044
Product Code LIT
UDI-Device Identifier00811311020966
UDI-Public(01)00811311020966(17)250921(10)362621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K221414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Catalogue NumberSR-6025-BC
Device Lot Number362621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale